# SDR ARWA20050911

- Difficulty date: September 20, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 9015M71PD3
- Part serial: 693
- Condition: Damaged
- Location: Egt Lead
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 EGT FAILED IN FLIGHT.  REMOVED AND REPLACED EGT LEAD JUNCTION IN ACCORDANCE WITH M/M 77-21-02.  SYSTEM TESTED IN ACCORDANCE WITH M/M 77-21-01 AND 77-21-00; FOUND NORMAL.
